Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Removable singularities in Yang-Mills fields


Author: Karen Keskulla Uhlenbeck
Journal: Bull. Amer. Math. Soc. 1 (1979), 579-581
MSC (1970): Primary 35J60
DOI: https://doi.org/10.1090/S0273-0979-1979-14632-9
MathSciNet review: 526970
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, N. J. Hitchin and I. M. Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978), 425-461. MR 506229
  • 2. J. P. Bourgingnon, H. B. Lawson and J. Simons, Stability and gap phenomena for Yang-Mills fields, Proc. Nat. Acad. Sci. U.S.A. (to appear). MR 526178
  • 3. C. B. Morrey, Multiple integrals in the calculus of variations, Die Grundlehren der Math. Wissenschaften, Bd. 130, Springer-Verlag, New York, 1966. MR 202511
  • 4. J. Sacks and K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Bull. Amer. Math. Soc. 83 (1977), 1033-1036. MR 448408

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J60

Retrieve articles in all journals with MSC (1970): 35J60


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14632-9

American Mathematical Society